Jump to content

Reikimonica

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

About Reikimonica

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thanks a lot @Epictetus for your thoughtful post . I hope to contribute to the forum by posting regularly and give hope to someone going through the same .
  2. Hello all , I went on sertraline 50 mg in March 2020 because I was having panic attacks . I started phsychotherapy as well . I started to feel better in October and started tapering in January .spoke to the doctor , I did a 3 week taper but 4 days after stopping the medicine I got terrible dizziness , sweating , increased anxiety . The doctor asked me to reinstate a 25 mg dose per day . The doctor asked me to be on this dose for a month and then get back to him . This is where I stand after a year . Looking for some motivation that there is light at the end of the tunnel and this is just a small roadblock and that I will be able to get off the drug on a slow taper . thanks
×
×
  • Create New...